# SDR MASA200601932

- Difficulty date: July 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 8,490 hours, 6,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 5093 CLT - PILOT REPORTED SMOKY SMELL FROM COCKPIT.  MX INSPECTED, RAN  ALL ELEC  SYSTEM.  NO DEFECTS NOTED.
